# SDR 2008UALA03128

- Difficulty date: June 1, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 47,651 hours, 30,113 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT ATTACH CLIP STA 360 STR 11L, STRINGER SPLICE CHANNEL STA 360 STR 15L, INTERCOSTAL WEB STRAP STA 360 STR 16L AND INTERCOSTAL ATTACH ANGLE STA 348 STR 15L.  MAJOR REPAIR ACCOMPLISHED.  AREAS REPAIRED PER UA-EVA- 71614 AND REO-01077, TO BE REINSPECTED WITHIN 6000 CYCLES AND EVERY 6000 CYCLES THEREAFTER.  CURRENT PTC 30113.  FIRST REINSPECT AT 36113 CYCLES.  PER SB737-53A1204 (AD 2005-20-03)
